# SDR COOSDR010019

- Difficulty date: May 24, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION UPPER SKIN CORRODED.  LOCATION BS 783.95, RBL 63.0, BTWN S-14 AND S-16.
